IJPAM: Volume 77, No. 4 (2012)

FUZZY STABILITY FOR THE FUNCTIONAL EQUATION
STEMMING FROM QUADRATIC-ADDITIVE MAPPING

Ick-Soon Chang$^1$, Yang-Hi Lee$^2$, Won-Gil Park$^3$
$^1$Department of Mathematics
Mokwon University
Daejeon 302-729, REPUBLIC OF KOREA
$^2$Department of Mathematics Education
Gongju National University of Education
Gongju, 314-711, REPUBLIC OF KOREA
$^3$Department of Mathematics Education
Mokwon University
Daejeon, 302-729, REPUBLIC OF KOREA


Abstract. In this work, we establish a fuzzy version of stability for the functional equation of additive and quadratic type

\begin{displaymath}f(x-y)-f(-x+y)-4f(x)+ f(2x)- f(-y)+f(y)=0\end{displaymath}

in the sense of Mirmostafaee and Moslehian.

Received: January 20, 2012

AMS Subject Classification: 39B52, 46S40

Key Words and Phrases: fuzzy normed space, fuzzy almost quadratic-additive mapping, additive and quadratic type functional equation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 4